Follow Us
https://www.thebody.com/author/nelson-vergel

Latest by Nelson Vergel, B.S.Ch.E., M.B.A.

Q&A: Ask the Experts

Lipodistrofia después de 5 años con tratamiento.

Hola estimado Nelson, le mando un saludo desde Mexico. Al igual que usted soy venezolano, tengo actualmente 5 años tomando tratamiento antiretroviral, y aproximadamente 8 de mi diagnostico. Todo iba bien hasta este ultimo año en el que siento cambios...

Q&A: Ask the Experts

Advocare and HIV meds

I was recently diagnosed with HIV and was just placed on medications. I am on the Dolutegravir (Tivicay). I was told not to take herbal supplements "like" St. John's Wort or Echinecea. I have done lots of research and cannot find a problem with other...

Q&A: Ask the Experts

hello

I have been on ARV's for more than ten years now and have noticed that its difficult to gain weight.please ,what to l do if l want to grow fat.currently l am a size 30 and need to be atleast 36

Q&A: Ask the Experts

Uso de Nebido

El 29 de enero 2017 me puse la primera dosis de nebido y realmente no he visto mejoria alguna,se me receto nebido por falta del apetito sexual o falta de libido,¿hasta cuanto podre ver los resultados necesarios?

Q&A: Ask the Experts

Raltegravir TAF/genvoya and herbs

Hi Nelson I'm currently taking a plethora of herbs in the morning and arvs at night - ral and taf. I have been considering genvoya but I'm concerned about the cobicistat. Is it possible to tell me what effect this could have on my body/labs/meds. The...

Q&A: Ask the Experts

SSA Benefit

I have been on SSI since 1999 I'm 66 yr old and feel threaten to loose my benefit due to the improvement on HIV meds my health is ok considering the constant battles with the side effects I don't see myself getting back on the work force due to weigh...

Q&A: Ask the Experts

Peripheral Neuropathy

I was diagnosed 6 years ago with and over the past 8 months I have been experiencing sharp stabbing pains burning and billions of pins and needles in my feet. Since July of 2016 dizzying feeling and falling a lot has been happening. Due to insurrunce...

Q&A: Ask the Experts

spirulina and art/arv

I am taking spirulina (350mg) every morning before breakfast for few months now, and taking my art/arv in the evening, is it safe for me?

Q&A: Ask the Experts

cholesterol and exercise

Hi I am 36. I was diagnosed with borderline high chol and LDL chol. I have been eating fiber rich food and avoiding any high carb food for a long time. I used to regularly exercise too. However, I have moved to a new place and I couldn't work out fo...

Q&A: Ask the Experts

Viraday headache (atripla)

I have been taking viraday for more than two years (atripla) but lately I have felt a lot of headache, above all I just wake up. I would like to know if you could be for the medication or if it is necessary that you change of treatment. Although I ha...